| Model Number |
CA461NTS |
| Medical Device Problem Codes |
Contamination (1120); Degraded (1153)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A device was returned to a third-party service centre in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.During the evaluation of the device at the third-party service centre, the device was visually inspected and found evidence of foam degradation.During the evaluation dust was observed.The device powered on and airflow was confirmed.The device's downloaded logs were reviewed by the third-party service centre.There was six error codes found, and secondary findings were observed.The service center concluded that the customer¿s allegation was confirmed.Visible foam degradation and dust were present, and the device was corrected.
Additional Manufacturer Narrative
The capa process identified complaints not being created for quality issues found during third party servicing.Based on a review of records impacted by the identified issue, it was determined that this record needed to be corrected and is now being submitted accordingly.